# SDR DHL2004873531

- Difficulty date: November 10, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STIFFENER CORRODED AT FS 980.000, L-27R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 51-2-1 FIG 1, TR 51-130, SRM 53-4-1 FIG 51 PG 183-184.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  FABRICATED CHANNEL REPAIR (7075-T6 51 0.125) IAW SRM 51-2-1 FIG 1 SHEET 1, 2 DWG ED SEMAN 37-65.  PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02/07.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED CHANNEL REPAIR ON STIFFENER IAW SRM 51-2-1 FIG 1 SHEET 1, 2, 12, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
